# SDR 99ZZZX4179

- Difficulty date: October 20, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N151SF
- Make and model: Piper PA-28-151
- Aircraft serial: 287415411
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Line
- Condition: Corroded
- Location: Fuel System
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND COPPER LINE FROM FUEL SELECTOR TO MAIN FUEL LINE CORRODED SEVERELY AND LEAKING.  CORROSION WAS AROUND B-NUT ALSO.  REPLACED LINE.
